# SDR ZZDA2011028

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAR LIGHT LENS COVER MISSING 3D.  INSTALLED LENS COVER ON EMERGENCY ESCAPE PATH LIGHTING AT SEAT 3D PER B717 AMM 33-51.  CLEARS MDDR AND MEL.
